# SDR SWAA2022030487570

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 65,934 hours, 38,580 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING#1 PYLON TRAILING EDGE SMALL BLUB SEAL RETAINER UNDER FIXED TRAILING EDGE PANEL CRACKED ON UPPER FASTENER. / REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-40-02
